MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28; DOUBLE MOBILITY ACETABULAR SHELL

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28; DOUBLE MOBILITY ACETABULAR SHELL
Catalog Number 01.26.2848M
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2019: lot 080360: (b)(4) items manufactured and released on 02-jun-2009.Expiration date: 2013-04-30.No anomalies found related to the problem.To date, all the items of the same lot have been already sold without any other reported event.
 
Event or Problem Description
Hip revision surgery 10 years after primary.The reason of revision is unknown at the moment because we received different event description from the agent and from (b)(4).Only cup has been revised.More info will follow this case.
 
Additional Manufacturer Narrative
The batch release year has been corrected to 02-jun-2008.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY LINER Ø 48/28
Common Device Name
DOUBLE MOBILITY ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8564988
Report Number3005180920-2019-00323
Device Sequence Number437870
Product Code MEH
UDI-Device Identifier07630030807237
UDI-Public07630030807237
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Catalogue Number01.26.2848M
Device Lot Number080523
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR